一覧に戻る

タイトル
  • H1 Estimates for Extensions of Holomorphic Functions in Certain Pseudoconvex Domains
作成者
内容注記
  • Other Let Ωbe some weakly pseudoconvex domain in CN with C2-boundary, and V bea one dimensional subvariety in general position in Ω. Then for any function f∈H1(V), there exists F∈H1(Ω) such that F|v=f.S
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.42, p.1-6; 1990
出版者 長崎大学教育学部
日付
    Issued1990-02-28
言語
  • eng
資源識別のタイプ departmental bulletin paper
出版タイプ VoR
資源識別子 URI http://hdl.handle.net/10069/32407
関連
  • isIdenticalTo NAID 40002768814
収録誌情報
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 42, 1-6
ファイル
コンテンツ更新日時 2013-06-24